File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Box-perfect Graphs

TitleOn Box-perfect Graphs
Authors
Issue Date2018
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctb
Citation
Journal of Combinatorial Theory, Series B, 2018, v. 128, p. 17-46 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/249653
ISSN
2017 Impact Factor: 0.878
2015 SCImago Journal Rankings: 2.411
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorDing, G-
dc.contributor.authorZang, W-
dc.contributor.authorZHAO, Q-
dc.date.accessioned2017-11-21T03:05:10Z-
dc.date.available2017-11-21T03:05:10Z-
dc.date.issued2018-
dc.identifier.citationJournal of Combinatorial Theory, Series B, 2018, v. 128, p. 17-46-
dc.identifier.issn0095-8956-
dc.identifier.urihttp://hdl.handle.net/10722/249653-
dc.languageeng-
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jctb-
dc.relation.ispartofJournal of Combinatorial Theory, Series B-
dc.rightsPosting accepted manuscript (postprint): © <year>. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.titleOn Box-perfect Graphs-
dc.typeArticle-
dc.identifier.emailZang, W: wzang@maths.hku.hk-
dc.identifier.authorityZang, W=rp00839-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jctb.2017.07.001-
dc.identifier.hkuros282689-
dc.identifier.hkuros295036-
dc.identifier.volume128-
dc.identifier.spage17-
dc.identifier.epage46-
dc.identifier.isiWOS:000417771100002-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats